# SDR HALA2016092500357

- Difficulty date: September 25, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 54,538 hours, 10,005 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Condition: Failed
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAULT.  PERFORMED BITE OF APU IAW FIM TASK 49-11 TREE 993. FOUND NO LIGHT OFF ON BITE. REMOVED AND REPLACED IGNITOR PLUG IAW AMM 49-41-02. OPS CHECKED OK. OK FOR SERVICE.
